Inverse scattering for the 1-D Helmholtz equation

Abstract : We prove a uniqueness result for Nevanlinna functions. and this result is then used to give an elementary proof of the uniqueness in the inverse scattering problem for the Helmholtz equation on the line.
Type de document :
Article dans une revue
Complex Analysis and Operator Theory, Springer Verlag, 2016, 10 (4), pp.639-666. 〈10.1007/s11785-014-0441-8〉
Liste complète des métadonnées

https://hal.inria.fr/hal-01284311
Contributeur : Renata Bunoiu <>
Soumis le : lundi 7 mars 2016 - 14:21:58
Dernière modification le : mercredi 19 septembre 2018 - 14:23:11

Lien texte intégral

Identifiants

Collections

Citation

Renata Bunoiu, Ingrid Beltita. Inverse scattering for the 1-D Helmholtz equation. Complex Analysis and Operator Theory, Springer Verlag, 2016, 10 (4), pp.639-666. 〈10.1007/s11785-014-0441-8〉. 〈hal-01284311〉

Partager

Métriques

Consultations de la notice

101